Lupa

Show document

A- | A+ | Print
Title:Hamiltonicity of vertex-transitive graphs of order 4p
Authors:Kutnar, Klavdija (Author)
Marušič, Dragan (Author)
Files:URL http://dx.doi.org/10.1016/j.ejc.2007.02.002
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:It is shown that every connected vertex-transitive graph of order ▫$4p$▫, where ▫$p$▫ is a prime, is hamiltonian with the exception of the Coxeter graph which is known to possess a Hamilton path.
Keywords:graph theory, vertex-transitive graphs, Hamilton cycle, automorphism group
Year of publishing:2008
Number of pages:str. 423-438
Numbering:Vol. 29, iss. 2
ISSN:0195-6698
UDC:519.17
COBISS_ID:2513111 Link is opened in a new window
Views:1562
Downloads:17
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Language:English
Keywords:teorija grafov, tranzitivni grafi, Hamiltonov cikel, grupa avtomorfizmov

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica